# SDR AALA202508294784

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 69,035 hours, 40,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R-1 DOOR EMERGENCY LIGHT POWER WIRE THAT CONNECTS TO PANEL 222VW AT FORWARD LOWER DOOR FRAME HAS BROKEN TERMINAL END CLIP.  MARKED WITH RED TAPE. MAINTENANCE REMOVED BROKEN CONNECTORS INSTALLED NEW CONNECTORS, IAW ESPM 20-48-14.
